# SDR HEEA084809

- Difficulty date: February 21, 2003
- Submitted: February 25, 2003
- Operation: Air carrier
- Aircraft: N142PH
- Make and model: Bell 412
- Aircraft serial: 33150
- Aircraft time: 6,080 hours
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Seatback Cushion
- Part number: 412070819101
- Condition: Torn
- Location: Crew Seat
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW SEAT BACK CUSHION TORN. REPAIRED.
